# SDR DALA2019041602467

- Difficulty date: April 16, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 LOCATED FR66 TO FR70 RH SIDE AT AFT GALLEY AREA (1 EA). REPLACED FLOOR BEAM -Y765 LOC. FR66 TO FR 70 RH SIDE AT AFT GALLEY AREA (1 E/A) AS PER A319 SRM 51-72-11 AND DRAWING D53472780000, MEASURE OF CORROSION AREA ARE:L=0.410" W=0.215", D=0.022".
